BibTeX record journals/appml/IsacA04

download as .bib file

@article{DBLP:journals/appml/IsacA04,
  author    = {G. Isac and
               Cezar Avramescu},
  title     = {Some general solvability theorems},
  journal   = {Appl. Math. Lett.},
  volume    = {17},
  number    = {8},
  pages     = {977--983},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.aml.2003.06.012},
  doi       = {10.1016/j.aml.2003.06.012},
  timestamp = {Fri, 26 May 2017 22:54:02 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/IsacA04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics